# SDR ASAA2022061738734

- Difficulty date: June 17, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 20,300 hours, 6,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: M2627
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M2627 (AFT RIGHT CEILING OVER ROW 27) INOP - RELATED LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M2627 S/N 170572 AND OPS CHECK GOOD IAW ASA B737-900 AMM 33-51-06.
